| Model Number |
92866 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information regarding an adjustable shunt.It was reported that the shunt was implanted in 2022, initially at 1.5.There was a case of shunt failure during the initial implantation, but the condition stabilized after repeated pressure adjustments.In (b)(6) 2024 of this year, the patient came to the hospital with the gear reduced to 0.5, however, the shunt was still insufficient.After replacing with a new shunt, the symptom of hydrocephalus was relieved.The patient's status at the time of report was alive-no injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3.Product analysis determined that the visual inspection confirmed the valve had been punctured.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative